# SDR AALA960689

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1762B
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Engine: Ge CF6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Pb3 Line
- Condition: Loose
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

BOS - FLT 86 - EN ROUTE ORD/LHR DURING CRUISE AT FL 290, NR 1 ENGINE SPOOLED DOWN.  ATTEMPTED RESTART WAS UNSUCCESSFUL.  AIRCRAFT DESCENDED TO FL250 AND RESTART WAS SUCCESSFUL, HOWEVER, ENGINE WOULD NOT ADVANCE PAST IDLE.  AIRCRAFT DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED CFDS, ECU AND FCC FAULT REVIEW WITH NO FAULTS FOUND.  RESECURED NR 1 ENGINE PB3 LINE FOUND LOOSE AT ECU AND PRECAUTIONARY CHANGED NR 1 ENGINE FUEL FILTER.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPS CHECK NORMAL.  (M)
